Skip to Main content Skip to Navigation
Journal articles

Un algorithme probabiliste de calculs d'approximations polynomiales sur un hypercube

Sylvain Maire 1, 2
1 TOSCA
CNRS - Centre National de la Recherche Scientifique : UMR7502, INPL - Institut National Polytechnique de Lorraine, Université Nancy 2, UHP - Université Henri Poincaré - Nancy 1, CRISAM - Inria Sophia Antipolis - Méditerranée , INRIA Lorraine
Abstract : no abstract
Document type :
Journal articles
Complete list of metadata

https://hal-amu.archives-ouvertes.fr/hal-01479851
Contributor : William Domingues Vinhas Connect in order to contact the contributor
Submitted on : Tuesday, February 28, 2017 - 10:25:17 PM
Last modification on : Monday, July 19, 2021 - 4:40:03 PM

Identifiers

  • HAL Id : hal-01479851, version 1

Citation

Sylvain Maire. Un algorithme probabiliste de calculs d'approximations polynomiales sur un hypercube. Comptes Rendus. Mathématique, Centre Mersenne (2020-..) ; Elsevier Masson (2002-2019), 2003, 336 (2), pp.185-190. ⟨hal-01479851⟩

Share

Metrics

Record views

381